Temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold. Helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes. Dextromethorphan HBr (cough suppressant); Guaifenesin (expectorant). Relieves: cough; chest congestion/mucus. Improved taste. For ages 12 & over. Alcohol-free. Dosage cup included. Each teaspoon contains: sodium 7 mg.
Active Ingredients (in Each 5 ml tsp): Dextromethorphan HBr, USP (10 mg); Guaifenesin, USP (100 mg). Inactive Ingredients: Anhydrous Citric Acid, FD&C Red 40, Glycerin, High Fructose Corn Syrup, Menthol, Natural Flavor, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Citrate, Sucralose.
Do not take more than 6 doses in any 24-hour period. This adult product is not intended for use in children under 12 years of age. Adults and children 12 years and over: 2 teaspoons every 4 hours. Children under 12 years: do not use. Store at 68-77 degrees F (20-25 degrees C).